# SDR YENA2023092901145

- Difficulty date: September 26, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 040
- Aircraft time: 43,589 hours, 28,680 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK ON RIB 23 AT RH WING FIXED LEADING EDGE; REF TOMX W.O. N239JB/2301/ E190/B8 CHECK & JB NR 0031 - RIB 23 AT RH WING FIXED LEADING EDGE WAS REPLACED PER EMB-190 SRM 51-41-02 AND SRM 51-43-04.
